# SDR CALA2022092602505

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737
- Aircraft serial: 42816
- Aircraft time: 29,202 hours, 10,535 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: NA
- Condition: Missing
- Location: L Wing T/E O/B F
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT WING INBOARD MAIN T/EDGE FLAP OUTBOARD END UPPER SEAL COMPLETELY MISSING...(WHERE INBD & OUTBD FLAPS MEET) -- SEE PHOTO PHOTO ADDED INSTALLED LEFT INBOARD FLAP OUTBOARD UPPER SEAL REF AMM 27-51-11-400-803.
